PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 71 | 4 | 391-400
Tytuł artykułu

On the last factor of the period polynomial for finite fields

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
71
Numer
4
Strony
391-400
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-04-25
poprawiono
1995-02-14
Twórcy
autor
  • Department of Mathematics and Computer Science, University of San Diego, 5998 Alcalá Park, San Diego, California 92110-2492, U.S.A.
Bibliografia
  • [1] Z. Borevich and I. Shafarevich, Number Theory, Academic Press, New York, 1966.
  • [2] G. P. Egorychev, Integral Representations and the Computation of Combinatorical Sums, Transl. Math. Monographs 39, Amer. Math. Soc., Providence, 1984.
  • [3] S. Gupta and D. Zagier, On the coefficients of the minimal polynomial of Gaussian periods, Math. Comp. 60 (1993), 385-398.
  • [4] S. Gurak, Minimal polynomials for Gauss circulants, Pacific J. Math. 102 (1982), 347-353.
  • [5] S. Gurak, Factors of period polynomials for finite fields, I, to appear.
  • [6] D. H. Lehmer and E. Lehmer, Cyclotomy with short periods, Math. Comp. 41 (1983), 743-758.
  • [7] G. Myerson, Period polynomials and Gauss sums for finite fields, Acta Arith. 39 (1981), 251-264.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav71i4p391bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.